Undiagnosed Symptoms Community
Brown Rash, not itchy. Need Help.
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Brown Rash, not itchy. Need Help.

I've had a rash for about four years now. It was during the summer in my younger years that I first noticed it. Back then I possessed a cheap-metal dolphin shaped necklace that would often set beneath my shirt in my clevage when I slept for I never removed it. Then, one day I looked and a light brown spots, rash like, but flat like scabs, appeared on my chest and started to grow between my clevage and has stayed there. It is a dark brown color, and wrinkles the skin that isn't supposed to be that way, almost scaley. I is not itchy, nor does it bother me at all unless I look at it. The rash-thing has only disappeared once in the four years, in October of last year. I went out dressed in a skanky witch outfit that showed off my clevage and put white-face-paint clown makeup to hide it for I am quite pale. Soon after the rash went away for about a month. Later on it returned and is back to how it was. What should I do? And what is it?
Tags: rash, brown, non-itchy, years-lasting
Related Discussions
1 Comment
Blank
Avatar_f_tn
Hi,

It could be eczema, dermatitis or contact dermatitis to the metal.

You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.

Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .

Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.

For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).

Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.

http://en.wikipedia.org/wiki/Eczema

You could talk to your doctor about demelanising agents - or even dermabrasion and laser therapy.

It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.

Let us know if you need any other information and post us on how you are doing.

Regards.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank